| Catalog Number |
J260H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported a patient underwent an unknown procedure on 20-oct-2023 and suture was used.The needle popped off from the suture.There were no reported patient consequences.Additional information has been requested.
Additional Manufacturer Narrative
Product complaint # (b)(4) additional information: h6 component code: g07002 - device not returned additional information has been requested however not received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.- when did the needle "pop off" from the suture (in the package, during removal from the package, during handling before use on patient or during use on the patient)? please specify - were there any patient consequences? - is this device available for analysis? if yes, to whom should the shipper kit be sent? how many sutures had needles pull off during this patient surgery? a review of the batch manufacturing records was conducted, and no related non-conformances were identified.Note: events reported via: mw# 2210968-2023-09014, mw# 2210968-2023-09015.The single complaint was reported with multiple events.There are no additional details regarding the additional events.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 12/7/2023.Additional information was requested, the following was obtained: - when did the needle "pop off" from the suture (in the package, during removal from the package, during handling before use on patient or during use on the patient)? please specify the needle popped off during surgery, while using on the patient.- were there any patient consequences? no consequences.- is this device available for analysis? if yes, to whom should the shipper kit be sent? (please provide contact name, department, street address including zip, no po box please, email address, and phone number) yes, we saved the remaining of the lot# please send the kit to: (b)(6).(b)(6) center.(b)(6).- to whom should the credit be se sent? cardinal distributor or customer? i believe to cardinal who will then credit us.- please provide the source or name and title of the external person providing answers to follow-up (external person submitting answers) kelli regenscheid or manager.- how many sutures had needles pull off during this patient surgery? 2 this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.